Advanced search
Start date
Betweenand

Filtering of linear systems subject to Markov jumps and some class of nonlinear systems

Grant number: 14/03669-1
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): June 01, 2014
Effective date (End): August 17, 2016
Field of knowledge:Engineering - Electrical Engineering
Principal Investigator:Pedro Luis Dias Peres
Grantee:Márcio Júnior Lacerda
Home Institution: Faculdade de Engenharia Elétrica e de Computação (FEEC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):15/00269-5 - Filter design for LPV systems using IQC, BE.EP.PD

Abstract

The aim of this project is to study filter design techniques for Markovian jump linear systems, nonlinear polinomial systems and Takagi-Sugeno fuzzy systems. Continuous and discrete-time systems considering performance criteria such as H_2 and H_infinity norm will be addressed. Extensions to cope with the presence of time-delays, saturation and structural constraints will be investigated. As methodology, parameter dependent Lyapunov functions and solutions based on homogeneous polynomial approximations will be used. Conditions that can be treated as convex optimization problems involving linear matrix inequalities will be obtained.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FREZZATTO, LUCIANO; LACERDA, MARCIO J.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D. H-2 and H-infinity fuzzy filters with memory for Takagi-Sugeno discrete-time systems. FUZZY SETS AND SYSTEMS, v. 371, p. 78-95, SEP 15 2019. Web of Science Citations: 0.
FREZZATTO, LUCIANO; LACERDA, MARCIO J.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D. Robust H-2 and H-infinity memory filter design for linear uncertain discrete-time delay systems. Signal Processing, v. 117, p. 322-332, DEC 2015. Web of Science Citations: 15.
MORAIS, CECILIA F.; BRAGA, MARCIO F.; LACERDA, MARCIO J.; OLIVEIRA, RICARDO C. L. F.; PERES, PEDRO L. D. H-2 and H-infinity filter design for polytopic continuous-time Markov jump linear systems with uncertain transition rates. INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, v. 29, n. 10, p. 1207-1223, OCT 2015. Web of Science Citations: 10.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.